# SDR 95ZZZW740

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47344
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-15, FOUND 12 INCH CRACK IN LEFT PORK CHOP FITTING HORIZONTAL LEG.  REPLACED LEFT PORK CHOP FITTING PER DOUGLAS MM 20-10, 20-14, 20-16 AND PER TWA STANDARD PRACTICES.  (W)
